# SDR SWIA201126385

- Difficulty date: May 30, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 22,881 hours, 19,417 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR HARD TO OPEN.  (FLT 6818)  FOUND SERVICE DOOR SEAL GRABBING INTO STRIKER CAUSING IT TO BIND SLIGHTLY.  LUBED SERVICE DOOR SEAL.
